# SDR CALA2023032700886

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737-900ER
- Aircraft serial: 43530
- Aircraft time: 30,174 hours, 10,794 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: 146A591032
- Condition: Corroded
- Location: Sta847 Cab Flr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE R/H CREASE BEAM INNER CHORD IS CORRODED (2 PLACES) AT STA. 847.
